# SDR AU960517

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 9375M18G01
- Condition: Cracked
- Location: Eng,Fuel Dist Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL MANIFOLD 'Y' TUBE CRACKED - CRACK LENGTH 19.05MM (0.75IN) - FOUND DURING FLUORESCENT PENETRANT INSPECTION
